# SDR ASAA2020062239039

- Difficulty date: June 22, 2020
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,823 hours, 10,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 146A750131
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN STA 787 - STA 807 RBL -14 CARGO TRACK IS CORR. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS , CUT OUT & REPAIRED DAMAGED SECTION OF TRACK IAW B737-800 SRM 53-00-53-2R-03 W = 1 O = .071 R = .038 L = 6 D = .033.
